# SDR GUUA93652032311A

- Difficulty date: March 23, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,396 hours, 36,041 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT WILL NOT OPEN FROM INSIDE HANDLE.  LUBRICATED RT AFT EMERGENCY EXIT DOOR.  ACFT DOWN FOR MAJOR REPAIR.
